# SDR MWEA97459

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5241 · Galley Doors
- Part: Door Pan
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UP DOOR BEAM FWD RADIUS GAL DOOR PAN CRACKED.  MAINT REPAIRED IAW SRM 52-03 FIG 3.
